Format

Send to:

Choose Destination
See comment in PubMed Commons below
Hematol Cell Ther. 1999 Nov;41(5):195-6.

Therapy related acute myeloid leukemia after exposure to 5-fluorouracil: a case report.

Author information

  • 1Hacettepe University, Institute of Oncology, Department of Basic Oncology, Ankara, Turkey.

Abstract

Therapy related acute myeloid leukemia occurs after exposure to various cytotoxic agents. Among typical chemotherapeutic agents are the alkylating agents and topoisomerase II inhibitors. This type of leukemia has been reported after the use of antimetabolites. We report here a patient who developed therapy related acute myeloid leukemia secondary to the use of 5-fluorouracil.

PMID:
10651118
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk